Heart Rhythm Community
PACs and PVCs
About This Community:

Join others experiencing Heart Rhythm issues. Ask a question, join a conversation, share experiences: symptoms, management, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

PACs and PVCs

I went to my Cardiologist yesterday for my monthly visit.  I finally remembered to tell him about the weird heart beats I've been experiencing, and he gave me an EKG.  He told me that my weird heart beats were benign PACs and PVCs.  I meant to ask him if these could be caused by my medications.  I'm taking Florinef, Lyrica, Norpace, Provigil, Prozac, and Ritalin.
Related Discussions
5 Comments Post a Comment
Blank
Avatar f tn
Can anyone offer some insight?
Blank
21064 tn?1309312333
I think other members have said that anti-depressants and anti-anxiety medications can cause PVCs/PACs.  I'm not sure about other medications, but I would not be surprised.  Do the extra beats bother you?

Blank
Avatar f tn
I'm here from the Dysautonomia forum.  All of the medicine I take is for my Dysautonomia (POTS and NMH), but I'm just hoping that my medicine isn't causing other problems like these PACs and PVCs.  Are PACs and PVCs ever dangerous?
Blank
21064 tn?1309312333
Hi mandymoo,

Welcome to the Heart Rhythm Community!  Say HI to Halbashes.....great forum!!

I know a little about dysautonomia and am familiar with POTS, but what is NMH? Prozac is an antidepressant (SSRI), and I remember reading how some of our members said their SSRI's seemed to cause PVCs/PACs. I'm not sure about some of the medications, but Ritalin also has the potential for irregular heartbeats (as a side effect).  However, the crazy thing is, PVCs/PACs can go and go for absolutely not reason, or for a number of reasons.  It's great that you mentioned the beats to your doctor and he was able to determine they are benign!  Terrific news!

Some people who have serious heart problems have PVCs/PACs and they are more significant.  Chances are you would have other cardiac symptoms and your doctor would be aware of something more serious.  Otherwise, they're more annoying than significant.  If you read through the posts on the Rhythm, you'll find they are quite common and you are not alone.  We're here anytime you need to talk, ask questions, vent, etc.  Glad you stopped over : )

connie
Blank
Avatar f tn
NMH is Neurally Mediated Hypotension, a very long term for low blood pressure.  It's kind of like Neurocardiogenic Syncope.  There are so many terms out there relating to Dysautonomia it's nuts.  I think doctors just pick a term out of thin air.

Thank you for the information on Prozac and Ritalin.  I wonder if those are causing my symptoms.  I will ask my doctor, but I know other people with Dysautonomia are taking these same drugs.  PACs & PVCs, just what I needed, more annoyance in my life!  Haha.  Thanks for your help.
Blank
Post a Comment
To
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
Recent Activity
1236893 tn?1408490528
Blank
Eliminate This ONE Ingredient and W...
4 hrs ago by gymdandee
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
16 hrs ago
1236893 tn?1408490528
Blank
Contamination Of Oat-Based Cereals...
19 hrs ago by gymdandee
Heart Rhythm Community Resources
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
Jerry_NJ
NJ
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA